# SDR DHL9780304C

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CRACK FOUND ON FUSELAGE SKIN AT STA 8.0, LONGERON 33.  STOP DRILLED CRACK, INSTALLED  REPAIR DOUBLER PER EO 97-53-0118, REPAIR 5 BY 3.5.
